Skip to Main Content

AMS eBook CollectionsOne of the world's most respected mathematical collections, available in digital format for your library or institution

Quasianalytic monogenic solutions of a cohomological equation

About this Title

S. Marmi and D. Sauzin

Publication: Memoirs of the American Mathematical Society
Publication Year: 2003; Volume 164, Number 780
ISBNs: 978-0-8218-3325-4 (print); 978-1-4704-0378-2 (online)
MathSciNet review: 1982715
MSC: Primary 37F50; Secondary 30D60, 30G30, 37C05, 37E10

PDF View full volume as PDF

Read more about this volume

View other years and numbers:

Table of Contents


  • 1. Introduction
  • 2. Monogenic properties of the solutions of the cohomological equation
  • 3. Carleman classes at diophantine points
  • 4. Resummation at resonances and constant-type points
  • 5. Conclusions and applications